# SDR UPS06548275

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,535 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Dented
- Location: Bs 1300 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1300, S26L.  REMOVED TRANS PNL STA 1200-1300 LT SIDE FOR ACCESS, CUT OUT DAMAGE SECT. L=1.25" W=1.0".  REMOVED TIE DOWN FITTING HFEC IAW NTM 51-00-PL 6, NO CRACK INDICATIONS NOTED COMPLIED WITH EA 757-5362-27-A1549 & UPS EO B757-5310-25399-A.
